ON THE JACOBI SUMS FOR FINITE COMMUTATIVE RINGS WITH IDENTITY

被引:4
|
作者
WANG, J [1 ]
机构
[1] NANKAI INST MATH,TIANJIN 300071,PEOPLES R CHINA
关键词
D O I
10.1006/jnth.1994.1068
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In a previous paper [J. Number Theory, 39 (1991), 50-64], we obtained a basic relationship between Gauss sums and Jacobi sums for a ring of residues modulo a prime power, and determined the absolute value of the Jacobi sums. This paper generalizes those results to finite commutative rings with identity. (C) 1994 Academic Press, Inc.
引用
收藏
页码:284 / 290
页数:7
相关论文
共 50 条